Global attractors for a class of degenerate diffusion equations

Shingo Takeuchi, Tomomi Yokota

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

In this paper we give two existence results for a class of degenerate di usion equations with ρ-Laplacian. One is on a unique global strong solution, and the other is on a global attractor. It is also shown that the global attractor coincides with the unstable set of the set of all stationary solutions. As a by-product, an a-priori estimate for solutions of the corresponding elliptic equations is obtained.

Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalElectronic Journal of Differential Equations
Volume2003
Publication statusPublished - 2003
Externally publishedYes

    Fingerprint

Keywords

  • ρ-Laplacian
  • Degenerate diffusion
  • Global attractors

ASJC Scopus subject areas

  • Analysis

Cite this